# SDR 0004312275

- Difficulty date: November 30, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 61,601 hours, 43,136 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING FLAP RETRACTION, THE NBR 1 KREUGER FLAP REMAINED IN- TRANSIT. CREW FOLLOWED COM PROCEDURE AND RECYCLED FLAPS WITH SAME INDICATIONS. FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. MAINTENANCE TRIMMED SHIM THAT HAD BEEN INTERFERING WITH NBR 1 KREUGER FLAP CASTING AND REPLACED THE FLAP ACTUATOR. LEAK AND OPERATIONAL CHECK OK.
